# SDR QXEA200800279

- Difficulty date: March 9, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,597 hours, 34,183 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU904615
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YKM - FLIGHT 2002 - LAVATORY SMOKE DETECTOR WENT OFF WITH NO SMOKE DETECTED.  MAINTENANCE PLACED THE SYSTEM ON MEL 26-4.  AIRCRAFT RETURNED TO SERVICE.  CLEARED BY REPLACING THE SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
